# SDR ASAA2025011255558

- Difficulty date: January 12, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 58,195 hours, 17,390 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A581090
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOORBOARD DELAME 147A5810-90. GROUNDED - YES. ACCOMPLISHED PERMANENT WET LAY UP REPAIR ON MAIN CABIN AFT WET AREA FLOOR BOARD 147A5810-90 IAW B737 SRM 53-00-50-2R-0.
